# SDR 2008UALA01682

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 21,232 hours, 9,347 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MF100511
- Condition: Leaking
- Location: First Observer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS O2 MASK IS LEAKING.  SUPPLEMENTAL DATA UPDATE CAUSE, MASK LEAKING AT PORT.  REPLACED F OBS MASK.  OPS CHECKED OK.
